# SDR AALA20100224MIA01

- Difficulty date: February 24, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- Aircraft time: 60,380 hours, 21,510 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 4040800912
- Condition: Failed
- Location: Eicas
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED UPPER EICAS SCREEN FAILED DURING CLIMB.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  FOUND BURNT PIN ON UPPER EICAS DISPLAY SCREEN JACK.  REPLACED LEFT EICAS COMPUTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
